U.S. doctors online nowAsk doctors free
Pakistan
A 27-year-old male asked:

I have prostatitis and taking levofloxacin 500 for 32 days. now i am having pain in my foot and weakness in knee.is this because of this antibiotic?

2 doctor answers5 doctors weighed in
Dr. Howard Feinberg
Rheumatology 39 years experience
Reactive arthritis: Prostatitis and joint problems are 2 of the key diagnostic criteria for Reactive arthritis (old name Reiter's syndrome). You should see your family doctor or a rheumatologist for a definite answer.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Bradford Romans
A Verified Doctoranswered
Internal Medicine 39 years experience
Careful!New reports : of severe tendinitis have been reported with this antibiotic.Call your treating physician immediately ,hold any more doses,until this is addressed early next week.Can lead to tendon rupture and corrective surgery.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 22, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.